Sandwich-type theorems for certain integral operators
AbstractThe purpose of the present paper is to obtain the sandwich-type theorem which contains the subordination-and superordination-preserving properties for certain integral operators defined on the space of normalized analytic functions in the open unit disk.
How to Cite
Al-Kharsani, H. A., & Al-Areefi, N. M. (2010). Sandwich-type theorems for certain integral operators. Tamkang Journal of Mathematics, 41(3), 207–216. https://doi.org/10.5556/j.tkjm.41.2010.721